# SDR A6WA201441480

- Difficulty date: April 24, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Fitting
- Part number: 6006244113
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS REFUEL PORT MOUNT ANGLE IS CRACKED.  R & R MOUNT ANGLE PN 600-62441-13 IAW SRM 51-40-11 & 51-42-06.
